About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 502839, 9 pages
http://dx.doi.org/10.1155/2013/502839
Research Article

Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces

Eastern Mediterranean University, Gazimagusa, T.R. North Cyprus, Mersin 10, Turkey

Received 3 January 2013; Accepted 1 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, London, UK, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. M. Feckan, J. R. Wang, and Y. Zhou, “Controllability of fractional functional evolution equations of sobolev type via characteristic solution operators,” Journal of Optimization Theory and Applications, 2012. View at Publisher · View at Google Scholar
  3. M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons and Fractals, vol. 14, no. 3, pp. 433–440, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. El-Borai, “The fundamental solutions for fractional evolution equations of parabolic type,” Journal of Applied Mathematics and Stochastic Analysis, no. 3, pp. 197–211, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Balachandran and J. Y. Park, “Controllability of fractional integrodifferential systems in Banach spaces,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 363–367, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3462–3471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wang and Y. Zhou, “Existence and controllability results for fractional semilinear differential inclusions,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3642–3653, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Wang and Y. Zhou, “Analysis of nonlinear fractional control systems in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 5929–5942, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Sakthivel, Y. Ren, and N. I. Mahmudov, “On the approximate controllability of semilinear fractional differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1451–1459, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Sakthivel, N. I. Mahmudov, and J. J. Nieto, “Controllability for a class of fractional-order neutral evolution control systems,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10334–10340, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1442–1450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Wang, Y. Zhou, and M. Medved, “On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 31–50, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Wang and Y. Zhou, “Mittag-Leffler-Ulam stabilities of fractional evolution equations,” Applied Mathematics Letters, vol. 25, no. 4, pp. 723–728, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wang, Y. Zhou, and W. Wei, “Optimal feedback control for semilinear fractional evolution equations in Banach spaces,” Systems & Control Letters, vol. 61, no. 4, pp. 472–476, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Wang, Z. Fan, and Y. Zhou, “Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 292–302, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 4346–4355, 2012.
  20. J. Wang, Y. Zhou, and W. Wei, “Fractional Schrödinger equations with potential and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 13, no. 6, pp. 2755–2766, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R.-N. Wang, D.-H. Chen, and T.-J. Xiao, “Abstract fractional Cauchy problems with almost sectorial operators,” Journal of Differential Equations, vol. 252, no. 1, pp. 202–235, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Kumar and N. Sukavanam, “Approximate controllability of fractional order semilinear systems with bounded delay,” Journal of Differential Equations, vol. 252, no. 11, pp. 6163–6174, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Balachandran and J. P. Dauer, “Controllability of functional-differential systems of Sobolev type in Banach spaces,” Kybernetika, vol. 34, no. 3, pp. 349–357, 1998. View at MathSciNet
  24. H. Ahmed, “Controllability for Sobolev type fractional integro-differential systems in a Banach space,” Advances in Difference Equations, vol. 2012, article 167, 2012.
  25. A. E. Bashirov and N. I. Mahmudov, “On concepts of controllability for deterministic and stochastic systems,” SIAM Journal on Control and Optimization, vol. 37, no. 6, pp. 1808–1821, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. E. Bashirov, N. Mahmudov, N. Şemi, and H. Etikan, “Partial controllability concepts,” International Journal of Control, vol. 80, no. 1, pp. 1–7, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. N. I. Mahmudov, “Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces,” SIAM Journal on Control and Optimization, vol. 42, no. 5, pp. 1604–1622, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. P. Dauer and N. I. Mahmudov, “Approximate controllability of semilinear functional equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 310–327, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. I. Mahmudov, “Approximate controllability of evolution systems with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 3, pp. 536–546, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. R. Sakthivel, N. I. Mahmudov, and J. H. Kim, “On controllability of second order nonlinear impulsive differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 45–52, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. N. I. Mahmudov and S. Zorlu, “Controllability of semilinear stochastic systems,” International Journal of Control, vol. 78, no. 13, pp. 997–1004, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. Sakthivel, S. Suganya, and S. M. Anthoni, “Approximate controllability of fractional stochastic evolution equations,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 660–668, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. R. Sakthivel, R. Ganesh, and S. Suganya, “Approximate controllability of fractional neutral stochastic system with infinite delay,” Reports on Mathematical Physics, vol. 70, no. 3, pp. 291–311, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. R. Sakthivel, J. J. Nieto, and N. I. Mahmudov, “Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1777–1797, 2010. View at Zentralblatt MATH · View at MathSciNet
  35. R. Sakthivel, Y. Ren, and N. I. Mahmudov, “Approximate controllability of second-order stochastic differential equations with impulsive effects,” Modern Physics Letters B, vol. 24, no. 14, pp. 1559–1572, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. R. Sakthivel and E. R. Anandhi, “Approximate controllability of impulsive differential equations with state-dependent delay,” International Journal of Control, vol. 83, no. 2, pp. 387–393, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. X. J. Li and J. M. Yong, Optimal Control Theory for Infinite-Dimensional Systems, Birkhäuser, Boston, Mass, USA, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. V. Barbu and Th. Precupanu, Convexity and Optimization in Banach Spaces, vol. 10 of Mathematics and Its Applications (East European Series), D. Reidel Publishing, Dordrecht, The Netherlands, 2nd edition, 1986. View at Zentralblatt MATH · View at MathSciNet